# SDR ASAA2023061533574

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 32,566 hours, 10,163 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT VOICE OVER SATCOM. SIDETONE WAS HEARD BY BOTH PILOTS. RECEIVE AND DATA OK. GROUNDED - YES. COULD NOT DUPLICATE ISSUE. PERFORMED GOOD RADIO CHECK CALLS W/ DISPATCH UTILIZING SAT 1&2. OPS NML REF B737-900 AMM 23-15-00. ETOPS GND VERIFICATION TEST SUCCESSFUL.
